Uniqueness and multiplicity results for N-Laplace equation with critical and singular nonlinearity in a ball

Résumé : no abstract
Document type :
Journal articles
Liste complète des métadonnées

https://hal.inria.fr/hal-00864756
Contributor : Responsable Hal Lma-Pau <>
Submitted on : Monday, September 23, 2013 - 11:13:01 AM
Last modification on : Sunday, April 7, 2019 - 3:00:03 PM

Identifiers

Collections

Citation

Jacques Giacomoni, S. Prashanth, K. Sreenadh. Uniqueness and multiplicity results for N-Laplace equation with critical and singular nonlinearity in a ball. Asymptotic Analysis, IOS Press, 2009, 61 (3-4), pp.195-227. ⟨10.3233/ASY-2008-0911⟩. ⟨hal-00864756⟩

Share

Metrics

Record views

109